Alert archive / California / Excessive Heat Warnings in 2012
Excessive Heat Warning 2, NWS San Diego, CA
NWS San Diego, CA issued this excessive heat warning at Jul 11, 2012, 3:29 AM PDT for Riverside County, San Bernardino County, California. It took effect at Jul 12, 2012, 11:00 AM PDT. It was in force for . No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 11, 2012, 3:29 AM PDT (10:29 UTC)
- In effect from
- Jul 12, 2012, 11:00 AM PDT
- Expired
- Jul 11, 2012, 2:08 PM PDT
- In force
- Issued by
- NWS San Diego, CA
The radar
The Santa Ana Mts radar (KSOX), 152 km from the middle of the area, began a volume at 10:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 00:00Z, 10.5 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3058 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
901 WWUS76 KSGX 111029 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 329 AM PDT WED JUL 11 2012 ...HOT WEATHER IN THE INLAND EMPIRE TODAY AND THURSDAY... ...VERY HOT WEATHER WITH INCREASING HUMIDITY FOR THE LOWER DESERTS THROUGH THURSDAY EVENING... .HIGH PRESSURE CENTERED OVER UTAH WILL CONTINUE TO PRODUCE HOT WEATHER OVER INTERIOR PARTS OF SOUTHERN CALIFORNIA THE NEXT FEW DAYS. THE HOTTEST DAYS IN THE INLAND EMPIRE WILL BE TODAY AND THURSDAY. THE LOWER DESERTS WILL HAVE EXTREME HEAT AGAIN TODAY...BUT HIGH TEMPERATURES WILL DECREASE SLIGHTLY THURSDAY AS THE HUMIDITY INCREASES. CAZ048-112100- /O.NEW.KSGX.EH.W.0002.120712T1800Z-120713T0300Z/ /O.EXT.KSGX.EH.W.0001.120711T1800Z-120712T0300Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- 329 AM PDT WED JUL 11 2012 ...EXCESSIVE HEAT WARNING NOW IN EFFECT FROM 11 AM THIS MORNING TO 8 PM PDT THIS EVENING... ...EXCESSIVE HEAT WARNING IN EFFECT FROM 11 AM TO 8 PM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED AN EXCESSIVE HEAT WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM PDT THURSDAY. * MAXIMUM DAYTIME TEMPERATURES...98 TO 108. * IMPACTS...AVOID STRENUOUS OUTDOOR ACTIVITY IF POSSIBLE. IF YOU HAVE TO BE OUTSIDE...DRINK PLENTY OF NON-ALCOHOLIC...NON- CAFFEINATED FLUIDS. WEAR LIGHTWEIGHT LOOSE-FITTING CLOTHING. WEAR A HAT TO SHIELD YOURSELF FROM THE SUN...AND USE SUN SCREEN TO REDUCE POSSIBLE SUNBURN. TAKE ADVANTAGE OF AIR CONDITIONING AND SHADE IF POSSIBLE. NEVER LEAVE CHILDREN OR PETS IN ENCLOSED VEHICLES...EVEN BRIEFLY. * OUTLOOK...SLOW COOLING IS EXPECTED BEGINNING FRIDAY AND CONTINUE THROUGH THE WEEKEND DUE TO WEAKENING HIGH PRESSURE ALOFT AND REDEVELOPING ONSHORE FLOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE... RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TAKE ADVANTAGE OF AIR CONDITIONING AND SHADE IF POSSIBLE. NEVER LEAVE CHILDREN OR PETS IN ENCLOSED VEHICLES... EVEN BRIEFLY. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE, RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY - CALL 911. && $$ CAZ061-062-112100- /O.EXT.KSGX.EH.W.0001.000000T0000Z-120713T0500Z/ COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 329 AM PDT WED JUL 11 2012 ...EXCESSIVE HEAT WARNING NOW IN EFFECT UNTIL 10 PM PDT THURSDAY... * MAXIMUM DAYTIME TEMPERATURES TODAY...112 TO 118 WITH HEAT INDEX VALUES OF 106 TO 114. * MAXIMUM DAYTIME TEMPERATURES THURSDAY...110 TO 116 WITH HEAT INDEX VALUES OF 110 TO 120. * MINIMUM NIGHTTIME TEMPERATURES...80 TO 90. * IMPACTS...THE COMBINATION OF VERY HOT DAYS ALONG WITH VERY WARM NIGHTS CAN RESULT IN VERY OPPRESSIVE CONDITIONS...IN WHICH THE BODY CANNOT RECOVER AS QUICKLY. CONDITIONS LIKE HEAT STROKE OR HEAT EXHAUSTION ARE POSSIBLE...ESPECIALLY IF ENGAGING IN STRENUOUS OUTDOOR ACTIVITIES. THIS WEATHER COULD BE DEADLY FOR UNPREPARED CAMPERS OR HIKERS. * OUTLOOK...SLOW COOLING IS EXPECTED FOR FRIDAY THROUGH THE WEEKEND AS A WEAK TROUGH OF LOW PRESSURE DEVELOPS NEAR THE WEST COAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE... RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TAKE ADVANTAGE OF AIR CONDITIONING AND SHADE IF POSSIBLE. NEVER LEAVE CHILDREN OR PETS IN ENCLOSED VEHICLES... EVEN BRIEFLY. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE, RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY - CALL 911. && $$ 17
1 follow-up statement
105 WWUS76 KSGX 112108 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 208 PM PDT WED JUL 11 2012 ...HOT WEATHER OVER THE INLAND EMPIRE THROUGH THIS EVENING... ...HOT AND HUMID WEATHER OVER THE LOWER DESERTS THROUGH THURSDAY EVENING... .HIGH PRESSURE CENTERED OVER UTAH IS BEGINNING TO MOVE EASTWARD. IT IS STILL STRONG ENOUGH TO GENERATE RECORD HIGH TEMPERATURES OVER SOUTHWEST CALIFORNIA TODAY. ON THURSDAY...THE COMBINATION OF HIGH TEMPERATURES AND INCREASING HUMIDITY WILL ALSO KEEP THE HEAT INDICES VERY HIGH. CAZ048-120300- /O.CAN.KSGX.EH.W.0002.120712T1800Z-120713T0300Z/ /O.CON.KSGX.EH.W.0001.000000T0000Z-120712T0300Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- 208 PM PDT WED JUL 11 2012 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... ...EXCESSIVE HEAT WARNING IS CANCELLED FOR THURSDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE EXCESSIVE HEAT WARNING FOR THURSDAY. * MAXIMUM DAYTIME TEMPERATURES...98 TO 108. * IMPACTS...AVOID STRENUOUS OUTDOOR ACTIVITY IF POSSIBLE. IF YOU HAVE TO BE OUTSIDE...DRINK PLENTY OF NON-ALCOHOLIC...NON- CAFFEINATED FLUIDS. WEAR LIGHTWEIGHT LOOSE-FITTING CLOTHING. WEAR A HAT TO SHIELD YOURSELF FROM THE SUN...AND USE SUN SCREEN TO REDUCE POSSIBLE SUNBURN. TAKE ADVANTAGE OF AIR CONDITIONING AND SHADE IF POSSIBLE. NEVER LEAVE CHILDREN OR PETS IN ENCLOSED VEHICLES...EVEN BRIEFLY. * OUTLOOK...INCREASING CLOUDS AND THREAT OF THUNDERSTORMS WITH RAINFALL WILL BRING A COOLING TREND THURSDAY THROUGH THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE... RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TAKE ADVANTAGE OF AIR CONDITIONING AND SHADE IF POSSIBLE. NEVER LEAVE CHILDREN OR PETS IN ENCLOSED VEHICLES... EVEN BRIEFLY. && $$ CAZ061-062-120515- /O.CON.KSGX.EH.W.0001.000000T0000Z-120713T0500Z/ COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 208 PM PDT WED JUL 11 2012 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 10 PM PDT THURSDAY... * MAXIMUM DAYTIME TEMPERATURES TODAY...112 TO 118 WITH HEAT INDEX VALUES OF 106 TO 114. * MAXIMUM DAYTIME TEMPERATURES THURSDAY...110 TO 116 WITH HEAT INDEX VALUES OF 110 TO 120. * MINIMUM NIGHTTIME TEMPERATURES...80 TO 90. * IMPACTS...THE COMBINATION OF VERY HOT DAYS ALONG WITH VERY WARM NIGHTS CAN RESULT IN VERY OPPRESSIVE CONDITIONS...IN WHICH THE BODY CANNOT RECOVER AS QUICKLY. CONDITIONS LIKE HEAT STROKE OR HEAT EXHAUSTION ARE POSSIBLE...ESPECIALLY IF ENGAGING IN STRENUOUS OUTDOOR ACTIVITIES. THIS WEATHER COULD BE DEADLY FOR UNPREPARED CAMPERS OR HIKERS. * OUTLOOK...SLOW COOLING IS EXPECTED FOR FRIDAY THROUGH THE WEEKEND AS A WEAK TROUGH OF LOW PRESSURE DEVELOPS NEAR THE WEST COAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE... RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY - CALL 911. && $$
What forecasters said that day
The local office's own words before this excessive heat warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this excessive heat warning went out at Jul 10, 9:30 PM PDT, 5 hours 59 minutes earlier.
Area forecast discussion, Jul 10, 9:30 PM PDT, 5 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN DIEGO CA 930 PM PDT TUE JUL 10 2012 .SYNOPSIS... HIGH PRESSURE ALOFT WILL CONTINUE OVER THE SOUTHWEST AND BRING HOT WEATHER TO INLAND AREAS THE NEXT FEW DAYS. MOISTURE FROM THE SOUTHEAST WILL COMBINE WITH INSTABILITY TO BRING A FEW THUNDERSTORMS TO THE MOUNTAINS AND DESERTS WEDNESDAY...THEN THUNDERSTORMS WILL BE MORE WIDESPREAD THURSDAY AND FRIDAY. AT TIMES THURSDAY THROUGH FRIDAY...A FEW THUNDERSTORMS COULD DRIFT WEST OF THE MOUNTAINS. THERE WILL BE A COOLING TREND LATE IN THE WEEK AS A TROUGH OF LOW PRESSURE APPROACHES CALIFORNIA...AND TEMPERATURES WILL BE NEAR SEASONAL NORMALS EARLY NEXT WEEK. && .DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE... SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO COUNTIES... IT WAS ANOTHER HOT DAY...WITH 110 AT LAKE ELSINORE IN THE INLAND EMPIRE...AND 121 AT OCOTILLO WELLS IN THE SAN DIEGO COUNTY DESERTS. NAM/LOCAL WRF SHOW 950 MB TEMPS ABOUT 1 DEG C HIGHER WED...BUT ACTUAL SURFACE HIGH TEMPS WILL DEPEND PARTLY ON MID/HIGH CLOUDS. THE MID/HIGH CLOUDS OVER THE AREA NOW SHOULD MOSTLY MOVE NW OF THE AREA BY MORNING AND BRING AGAIN STRONG SURFACE HEATING TO THE INLAND EMPIRE...REACHING OR EVEN EXCEEDING 110 IN HOTTEST AREAS FROM ELSINORE TO SUN CITY...WITH OVER 100 EVERYWHERE ELSE...WITH NOT MUCH CHANGE FOR THU. HENCE...HAVE ISSUED THE EXCESSIVE HEAT WARNING FOR WED/THU FOR THE INLAND EMPIRE. IN THE LOWER DESERTS...THE TRANSITION TO A MONSOON PATTERN WILL BRING SLIGHT COOLING...MOSTLY 114-117 BUT HUMIDITIES WILL START TO INCREASE. WILL CONTINUE THE WARNING THERE THROUGH THE 10 PM WED EXPIRATION. WE HAVE BEEN COORDINATING THE HEAT PRODUCTS WITH THE OXNARD OFFICE AS THEY HAVE AN EXCESSIVE HEAT WARNING FOR PART OF THEIR AREA AS WELL. A COASTAL EDDY BROUGHT MORE STRATUS THIS EVENING THAN ON PREVIOUS NIGHTS NEAR THE SAN DIEGO COUNTY COAST. BASES OF THE STRATUS ARE A BIT HIGHER AS WELL...SO THIS SHOULD PRECLUDE DENSE FOG ON THE MESAS TONIGHT. THE EXTRA STRATUS WILL LIKELY BE A ONE-NIGHT EVENT AS THE EDDY SHOULD WEAKEN WED...AND MONSOONAL FLOW WILL INCREASE. THE RIDGE CONTINUES TO EXTEND FROM SO-CAL TO UTAH...BUT INVERTED SHORT WAVES ARE MOVING WEST OVER NW MEXICO...INCLUDING A RATHER STRONG ONE THIS MORNING THROUGH NORTHERN BAJA WHICH BROUGHT TSTORMS OFF THEIR WEST COAST. THESE WAVES WILL HELP INCREASE THE E/SE FLOW HERE AND BRING MORE MOISTURE...WITH THE MOIST LAYER DOWN TO 600 MB...AND THAT SHOULD BE ENOUGH FOR AT LEAST ISOLATED TSTORMS OVER THE MTNS/DESERTS WED. LOCAL STRONG GUSTY WINDS...DUE TO THE INVERTED V SOUNDING...AND DRY LIGHTNING WILL BE THREATS WITH ANY TSTORMS THAT DEVELOP WED. FOR TONIGHT...NOCTURNAL TSTORMS WERE ACTUALLY BRIEFLY CONSIDERED DUE TO SOME INSTABILITY ALOFT AND A BIT OF A WAVE...BUT MOISTURE IS MOSTLY AT/ABOVE 550 MB...SO TSTORMS SHOULD STAY AWAY TONIGHT. HOWEVER...CAPE IN THE 700-500 MB LAYER WILL BE RATHER STRONG BY THU NIGHT...SO NOCTURNAL ACTIVITY IS EXPECTED THEN AND COULD EASILY DRIFT WEST OF THE MTNS...EVEN NEAR THE COAST. THE THU-FRI PERIOD HAS MOISTURE DOWN TO 700 MB...WITH PW VALUES OF 1.5 INCHES OR GREATER AT TIMES...AND GOOD CAPE BOTH AT THE SURFACE AND ALOFT...SO TSTORMS WILL PROBABLY BE FAIRLY WIDESPREAD AND COULD PRODUCE LOCALLY HEAVY RAINFALL AND AT LEAST MODERATE FLASH FLOOD POTENTIAL IN THE MOUNTAINS AND ADJACENT DESERT FOOTHILLS. A TROUGH WILL DEVELOP ALONG THE CENTRAL/NORTHERN CALIFORNIA COAST BY THE WEEKEND...WITH THE MID-LEVEL E/SE FLOW BECOMING SW. WE WILL BE ON THE EDGE OF THE MONSOONAL MOISTURE...SO THERE COULD STILL BE MTN/DESERT TSTORMS SATURDAY AND...ACCORDING TO THE GFS...POSSIBLY EVEN SUNDAY. IT WILL BE QUITE A BIT COOLER WITH MORE ONSHORE FLOW...AND STRATUS SHOULD EXTEND INTO SOME VALLEY LOCATIONS AT NIGHT BY EARLY NEXT WEEK. && .AVIATION... 110300Z...COAST...A SHALLOW SCT/BKN LAYER OF LOW CLOUDS WILL PUSH UP TO 5 SM INLAND ALONG SAN DIEGO COAST BETWEEN 11/0700-1000Z. CLOUD LAYER ALONG ORANGE COUNTY COAST...INCLUDING KSNA...SHOULD REMAIN FEW/SCT. BASES BETWEEN 500-800 FT MSL AND TOPS A COUPLE HUNDRED FEET HIGHER. VIS MAY DROP TO 5-6 SM AFT 11/1200Z...OTHERWISE P6SM. SIMILAR TO THIS MORNING...KCRQ AND OTHER AIRPORTS ON COASTAL MESAS MAY EXPERIENCE VIS BELOW 2SM BETWEEN 11/1000-1400Z. LOW CLOUDS WILL ERODE TO THE COAST BY 11/1500Z. FOR THE REMAINDER OF THE DAY SKIES WILL REMAIN CLEAR WITH SOME PASSING HIGH CLOUDS. LOW CLOUDS WITH SIMILAR BASES 500-800 FT MSL WILL RETURN AFT 12/0600Z. VALLEYS/MTNS/DESERTS...THERE IS A SLIGHT CHANCE FOR HIGH BASED THUNDERSTORMS OVER THE MOUNTAINS AND DESERTS WEDNESDAY AFTERNOON. OTHERWISE...VFR CONDS THROUGH WED AFTERNOON WITH SCT CLOUDS BTWN 10000-20000 FT MSL. && .MARINE... MAJOR HURRICANE EMILIA...WHICH WAS LOCATED AT 14.4 N/115.6 W AT 8 PM PDT...WILL CONTINUE TO MOVE WEST-NORTHWEST OVER THE NEXT FEW DAYS. THE OFFICIAL NHC FORECAST HAS THE HURRICANE ARRIVING INTO OUR SWELL WINDOW BY WEDNESDAY AFTERNOON. THE FORWARD SPEED OF THE STORM WILL BE THE MAIN FACTOR MINIMIZING TIME IN OUR SWELL WINDOW AND THE ULTIMATE FETCH AVAILABLE FOR SWELL GENERATION. THE SWELL SHOULD PEAK FRIDAY AND SATURDAY AT 4 FEET/12-14 SECONDS IN OUR AREA. THIS WILL LIKELY RESULT IN STRONG RIP CURRENTS AND SURF AROUND 3-5 FEET WITH OCCASIONAL HIGHER SETS ALONG SOUTH/SOUTHWEST FACING SHORES FOR FRIDAY AND SATURDAY. && .SGX WATCHES/WARNINGS/ADVISORIES... EXCESSIVE HEAT WARNING UNTIL 10 PM PDT WED FOR COACHELLA VALLEY AND SAN DIEGO COUNTY DESERTS...SEE LAXNPWSGX. EXCESSIVE HEAT WARNING 11 AM WED THROUGH 7 PM THU FOR INLAND EMPIRE...SEE LAXNPWSGX. && PUBLIC...MAXWELL AVIATION/MARINE...JT
Hazardous weather outlook, Jul 10, 6:30 PM PDT, 8 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 630 PM PDT TUE JUL 10 2012 CAZ061-062-111200- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 630 PM PDT TUE JUL 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INLAND AREAS OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...TONIGHT EXCESSIVE HEAT WARNING CONTINUES FOR HIGH TEMPERATURES 115 TO 121 AND MINIMUM TEMPERATURES 85 TO 95. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY EXCESSIVE HEAT WARNING CONTINUES THROUGH 10 PM WEDNESDAY EVENING. SLIGHT CHANCE OF THUNDERSTORMS THURSDAY THROUGH SATURDAY...MAINLY DURING THE AFTERNOONS AND EVENING. THE FLASH FLOOD POTENTIAL INDEX FOR THURSDAY THROUGH SATURDAY IS LOW...EXCEPT MODERATE OVER THE ANZA BORREGO DESERT OF SAN DIEGO COUNTY THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. CAZ055-056-058-111200- SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS- 630 PM PDT TUE JUL 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INLAND AREAS OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SLIGHT CHANCE OF THUNDERSTORMS WEDNESDAY AFTERNOON. HOT WEATHER WILL ALSO CONTINUE WEDNESDAY. CHANCE OF THUNDERSTORMS THURSDAY AND FRIDAY. SLIGHT CHANCE OF THUNDERSTORMS SATURDAY AFTERNOON. THE FLASH FLOOD POTENTIAL INDEX... WEDNESDAY...LOW...THE RISK OF FLASH FLOODING IS MINIMAL. THURSDAY AND FRIDAY...MODERATE...THUNDERSTORMS ARE EXPECTED TO DEVELOP AND ISOLATED FLASH FLOODING IS POSSIBLE. SATURDAY...LOW...THE RISK OF FLASH FLOODING IS MINIMAL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. CAZ048-111200- SAN BERNARDINO COUNTY AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- 630 PM PDT TUE JUL 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INLAND AREAS OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...TONIGHT VERY HOT CONDITIONS WILL CONTINUE THROUGH EARLY EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY VERY HOT CONDITIONS WILL CONTINUE WEDNESDAY AND THURSDAY WITH HIGHS 103 TO 111 IN THE INLAND EMPIRE. AN EXCESSIVE HEAT ADVISORY IS IN EFFECT FROM 11 AM WEDNESDAY THROUGH 7 PM THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. CAZ042-043-111200- ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- 630 PM PDT TUE JUL 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INLAND AREAS OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...TONIGHT HIGH RIP CURRENT RISK FOR THE BEACHES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HIGH RIP CURRENT RISK FOR THE BEACHES THROUGH SATURDAY. MAXWELL
The office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 2:02 PM PDT | Fire Weather Watch | SGX | Riverside, San Bernardino | 13 hr |
| Jul 11, 2:15 PM PDT | Flash Flood Watch | SGX | Orange, Riverside, San Bernardino, San Diego | 55 hr |
Nearby
Excessive Heat Warnings in California, 2012Every excessive heat warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.